A note on existence of global classical solutions to nonlinear wave equations

P. Kumlin Matematiska institutionen Chelmers tekniska högskola, Göteborg, Sweden

TBD mathscidoc:1701.332673

Arkiv for Matematik, 26, (1), 145-153, 1986.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:26 uploaded by arkivadmin ] [ 239 downloads ] [ 0 comments ]
@inproceedings{p.1986a,
  title={A note on existence of global classical solutions to nonlinear wave equations},
  author={P. Kumlin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203526398411482},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={145-153},
  year={1986},
}
P. Kumlin. A note on existence of global classical solutions to nonlinear wave equations. 1986. Vol. 26. In Arkiv for Matematik. pp.145-153. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203526398411482.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved